# SDR AWXA200501365

- Difficulty date: October 17, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,324 hours, 37,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479577
- Part serial: NSN
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED CORROSION AROUND FASTENER HOLES IN WEB AT BS 860, WL 158 AND BL 18R.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-15-1A1.  REMOVED AND INSTALLED NEW WEB AT BS 860, WL 158 AND BL 18R IAW BOEING 737-300 SRM 51-40-02-0G FIG 12.
